# SDR 2023FA0000745

- Difficulty date: November 7, 2023
- Submitted: November 7, 2023
- Operation: General aviation
- Aircraft: N276BG
- Make and model: Lear 60LEAR
- Aircraft serial: 60276
- Aircraft time: 3,211 hours, 1,964 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6057002039
- Part serial: NA
- Condition: Failed
- Location: Zone 400
- Part time: 3,211 hours, 1,964 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON 11/2/2023, N276BG WAS ENROUTE FROM KMSP TO KFLG, AT CRUISE ALTITUDE, APPROXIMATELY 1 HOUR 45 MINUTES INTO THE FLIGHT, THE CREW NOTICED A FLUCTUATION IN THE HYDRAULIC PRESSURE INDICATION. MONITORING IT FOR A MINUTE, THE INDICATOR DROPPED AND CAME BACK UP AGAIN. FOR PRECAUTIONARY PURPOSES, THEY ELECTED TO DIVERT INTO KCOS. ON FINAL, THE PRESSURE DROPPED AGAIN AND STAYED. THE CREW LANDED SAFELY AT KCOS WITH NO EMERGENCY PROCEDURES NEEDED. ATI DISPATCHED ANOTHER AIRCRAFT WITH TO RECOVER THE PASSENGERS. ATI MAINTENANCE WAS ON BOARD TO EVALUATE THE HYDRAULIC SYSTEM ON N276BG. UPON ARRIVING AT THE AIRCRAFT, MAINTENANCE PERSONNEL NOTICED A SMALL AMOUNT OF HYDRAULIC FLUID ON THE GROUND UNDER THE RH ENGINE COWLING. THE COWLING WAS OPENED AND HYDRAULIC SYSTEM WAS INSPECTED. A RIGID LINE FROM THE PRESSURE PORT OF THE HYDRAULIC PUMP UP TO THE PYLON WAS FOUND TO BE LEAKING. THE SWAGED SLEEVE END AT THE LOWER NUT WAS CRACKED. A NEW HYDRAULIC LINE WAS ORDERED AND SHIPPED TO THE AIRCRAFT AND INSTALLED. THE HYDRAULIC PUMPS WERE REMOVED TO INSPECT THE DRIVE END, NO DEFECTS NOTED. PUMPS RE SECURED. THE HYDRAULIC PRESSURE AND RETURN FILTERS WERE REMOVED AND INSPECTED, NO CONTAMINATION NOTED. FILTERS WERE REINSTALLED, HYDRAULIC RESERVOIR TOPPED OFF. ENGINES RAN AND LEAK CHECK COMPLETED. NONE NOTED. THE AIRCRAFT WAS FLOWN FROM KCOS TO KELP AND THE HYDRAULIC SYSTEM WAS RE INSPECTED. NO LEAKS OR DISCREPANCIES NOTED. THE HYDRAULIC RESERVOIR REMAINED FULL.THE AIRCRAFT WAS RETURNED TO SERVICE.
